Thank you for sharing your story, Lauren. As a fellow artist, who was also attacked by psychologists and psychiatrists, albeit in a different time in my life, and for different, and nefarious, reasons. I appreciate you sharing your story of the iatrogenic harms of psychiatry. I too, find “both art and nature soothe my soul,” but I found that our “mental health” workers want to murder those happy souls who find wholeness and solace within art and nature. I’m quite certain they should rethink their, money only worshipping, child abuse covering up, egregious drug pushing, delusional DSM theology. Good luck in your drug taper. Do educate yourself about antidepressant discontinuation syndrome symptoms, here’s a little information. However it’s not too accurate, when it comes to Wellbutrin withdrawal, at least from my experience. https://en.wikipedia.org/wiki/Antidepressant_discontinuation_syndrome Wellbutrin withdrawal, I found, can cause the flu like symptoms, sleep disturbances (strong dreams, nightmares), and brain zaps. In addition to unusual, “happy, horny, skinny drug” withdrawal effects (specifically what now seems to be being called “Persistent Genital Arousal Disorder,” or something similar). And, in 2000, when I was taken off Wellbutrin, those – unknown by our medical community at the time – antidepressant withdrawal effects were misdiagnosed as “depression caused by self,” “mania,” “psychosis,” and “bipolar.” So, antidepressant withdrawal can also cause what doctors incorrectly perceive to be those issues, too. I will also say antidepressant withdrawal effects can last a lot longer than that wiki article states. Nineteen years and counting, I still have the brain zaps, despite being completely drug free for ten years now. Everyone is different, however, so you may not have such withdrawal problems. But I just thought it’d be good to forewarn you about a worse case scenario, so you don’t believe doctors, if they try to pull that kind of egregious “complex iatrogenesis,” aka malpractice, on you. Not that they didn’t already, it seems. What the doctors and psychiatrists are doing is shameful. But I’m glad you found Whitaker’s book, and are on your healing journey. God bless.